| Model Number |
CC60WF |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that during an intraocular lens (iol) implant procedure, scratch noted after inserting lens.The procedure was completed on the same day.Additional information has been requested and received stating there was no patient harm.